Free Access
Issue
ESAIM: M2AN
Volume 44, Number 1, January-February 2010
Page(s) 167 - 188
DOI https://doi.org/10.1051/m2an/2009045
Published online 16 December 2009
  1. E.L. Allgower, K. Böhmer, F.A. Potra and W.C. Rheinboldt, A mesh-independence principle for operator equations and their discretizations. SIAM J. Numer. Anal. 23 (1986) 160–169. [CrossRef] [MathSciNet] [Google Scholar]
  2. W. Alt, On the approximation of infinite optimization problems with an application to optimal control problems. Appl. Math. Opt. 12 (1984) 15–27. [CrossRef] [Google Scholar]
  3. N. Arada, E. Casas and F. Tröltzsch, Error estimates for the numerical approximation of a semilinear elliptic control problem. Comput. Optim. Appl. 23 (2002) 201–229. [CrossRef] [MathSciNet] [Google Scholar]
  4. A. Bermúdez, P. Gamallo and R. Rodríguez, Finite element methods in local active control of sound. SIAM J. Control Optim. 43 (2004) 437–465 (electronic). [CrossRef] [MathSciNet] [Google Scholar]
  5. F. Bonnans and A. Shapiro, Perturbation Analysis of Optimization Problems. Springer-Verlag, New York, USA (2000). [Google Scholar]
  6. S.C. Brenner and L.R. Scott, The Mathematical Theory of Finite Element Methods. Springer, New York, USA (1994). [Google Scholar]
  7. E. Casas, Boundary control of semilinear elliptic equations with pointwise state constraints. SIAM J. Control Optim. 31 (1993) 993–1006. [CrossRef] [MathSciNet] [Google Scholar]
  8. E. Casas, Error estimates for the numerical approximation of semilinear elliptic control problems with finitely many state contraints. ESAIM: COCV 8 (2002) 345–374. [CrossRef] [EDP Sciences] [Google Scholar]
  9. E. Casas, Using piecewise linear functions in the numerical approximation of semilinear elliptic control problems. Adv. Comput. Math. 26 (2007) 137–153. [CrossRef] [MathSciNet] [Google Scholar]
  10. E. Casas and M. Mateos, Second order sufficient optimality conditions for semilinear elliptic control problems with finitely many state constraints. SIAM J. Control Optim. 40 (2002) 1431–1454. [CrossRef] [MathSciNet] [Google Scholar]
  11. E. Casas and M. Mateos, Uniform convergence of the FEM. Applications to state constrained control problems. J. Comput. Appl. Math. 21 (2002) 67–100. [Google Scholar]
  12. J.C. de los Reyes, P. Merino, J. Rehberg and F. Tröltzsch, Optimality conditions for state-constrained PDE control problems with finite-dimensional control space. Control Cybern. (to appear). [Google Scholar]
  13. M. Deckelnick and M. Hinze, Convergence of a finite element approximation to a state constrained elliptic control problem. SIAM J. Numer. Anal. 45 (2007) 1937–1953. [CrossRef] [MathSciNet] [Google Scholar]
  14. M. Deckelnick and M. Hinze, Numerical analysis of a control and state constrained elliptic control problem with piecewise constant control approximations, in Numerical Mathematics and Advanced Applications, Proc. of ENUMATH 2007, Graz, K. Kunisch, G. Of and O. Steinbach Eds., Springer, Berlin-Heidelberg, Germany (2008) 597–604. [Google Scholar]
  15. A.V. Fiacco and G.P. McCormick, Nonlinear Programming: Sequential Unconstrained Minimization Techniques. J. Wiley and Sons, Inc., New York, USA (1968). [Google Scholar]
  16. J. Frehse and R. Rannacher, Eine l1-Fehlerabschätzung diskreter Grundlösungen in der Methode der finiten Elemente. Bonner Math. Schriften 89 (1976) 92–114. [Google Scholar]
  17. D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order. Springer, Berlin, Germany (1998). [Google Scholar]
  18. P. Grisvard, Elliptic Problems in Nonsmooth Domains. Pitman, Boston, USA (1985). [Google Scholar]
  19. D. Klatte, A note on quantitative stability results in nonlinear optimization. Seminarbericht 90, Humboldt-Universität zu Berlin, Sektion Mathematik, Germany (1987). [Google Scholar]
  20. D. Klatte and B. Kummer, Nonsmooth Equations in Optimization: Regularity, Calculus, Methods and Applications. Kluwer Academic Publishers, Dordrecht, The Netherlands (2002). [Google Scholar]
  21. D.G. Luenberger, Linear and Nonlinear Programming. Addison Wesley, Reading, Massachusetts, USA (1984). [Google Scholar]
  22. K. Malanowski, Stability of solutions to convex problems of optimization, Lecture Notes Contr. Inf. Sci. 93, Springer-Verlag, Berlin, Germany (1987). [Google Scholar]
  23. K. Malanowski, Ch. Büskens and H. Maurer, Convergence of approximations to nonlinear optimal control problems, in Mathematical Programming with Data Perturbations, A.V. Fiacco Ed., Lecture Notes to Pure and Applied Mathematics 195, Marcel Dekker, New York, USA (1998) 253–284. [Google Scholar]
  24. C. Meyer, Error estimates for the finite-element approximation of an elliptic control problem with pointwise state and control constraints. Contr. Cybern. 37 (2008) 51–85. [Google Scholar]
  25. C. Meyer, U. Prüfert and F. Tröltzsch, On two numerical methods for state-constrained elliptic control problems. Otim. Meth. Software 22 (2007) 871–899. [Google Scholar]
  26. R. Rannacher, Zur Formula -Konvergenz linearer finiter Elemente beim Dirichlet-Problem. Math. Z. 149 (1976) 69–77. [CrossRef] [MathSciNet] [Google Scholar]
  27. R. Rannacher and B. Vexler, A priori error estimates for the finite element discretization of elliptic parameter identification problems with pointwise measurements. SIAM J. Control Optim. 44 (2005) 1844–1863. [CrossRef] [MathSciNet] [Google Scholar]
  28. S.M. Robinson, Stability theory for systems of inequalities, II: Differentiable nonlinear systems. SIAM J. Numer. Anal. 13 (1976) 497–513. [CrossRef] [MathSciNet] [Google Scholar]
  29. S.M. Robinson, Strongly regular generalized equations. Math. Oper. Res. 5 (1980) 43–62. [CrossRef] [MathSciNet] [Google Scholar]
  30. A. Rösch, Error estimates for linear-quadratic control problems with control constraints. Optim. Methods Softw. 21 (2006) 121–134. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed] [Google Scholar]
  31. A.H. Schatz and L.B. Wahlbin, Interior maximum norm estimates for finite element methods. Math. Comp. 31 (1977) 414–442. [CrossRef] [MathSciNet] [Google Scholar]
  32. A.H. Schatz and L.B. Wahlbin, Interior maximum-norm estimates for finite element methods, part II. Math. Comp. 64 (1995) 907–928. [CrossRef] [MathSciNet] [Google Scholar]
  33. F. Tröltzsch, Optimale Steuerung partieller Differentialgleichungen – Theorie, Verfahren und Anwendungen. Vieweg, Wiesbaden, Germany (2005). [Google Scholar]
  34. F. Tröltzsch, On finite element error estimates for optimal control problems with elliptic PDEs, in The Proceedings of the Conference on Large Scale Scientific Computing, Sozopol, Bulgaria, June 4–8, 2009, Lect. Notes in Comp. Sci., Springer-Verlag (to appear). [Google Scholar]
  35. J. Zowe and S. Kurcyusz, Regularity and stability for the mathematical programming problem in Banach spaces. Appl. Math. Optim. 5 (1979) 49–62. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you